# SDR DLL10980167

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 1516207122
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, THE DOOR RED AND INTRANSIT LIGHTS DID NOT GO OUT.  LANDING GEAR LOWERED PER PROCEDURES, RIGHT GEAR GREEN LIGHT DID NOT COME ON.  MANUALLY EXTENDED GEAR, LIGHT  CAME ON.  LEFT MLG SEQUENCE VLV REPLACED, RT MLG RETRACT ACTUATOR REPLACED, RIGGING THE RT MLG SEQUENCE VALVE.
